Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Type 2 diabetic having tingling sensation outside nose. Taking Metformin. Will this improve with time?

I have had a tingling sensation on the outside of my nose for a couple of weeks. It now feels like it is wet. I also feel like there is hair in my face and am continually trying to brush it away...much like the floaters in my eyes. I have type 2 diabetes and take Metformin , but work for a CPA firm at 64 years old am working 60 hour weeks, not exercising and not watching my diet very well. Guessing this is all related, and hoping that after 4-15 when all of those issues improve, so will I! Thanks....Cheryl
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There can be two reasons for your tingling sensations on your face.
1... Diabetic neuropathy due to uncontrolled diabetes.
2.. Lack of VIT B12 due to consumption of metformin and partly to dietary insufficiency which takes place more,if you happen to be a vegetarian or a vegan.

Consult a diabetologist,get properly investigated and then take proper treatment.
Prompt control of blood sugar is very important for alleviation of your symptoms.
Take all dietary precautions.
Do regular exercises.
Take VIT B 12 either orally or it would be better if you take few injectable VIT B 12 under the guidance of your doctor.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor